# SDR A6WA201040684

- Difficulty date: September 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR1 AND NR2 FROM FWD CABIN FLOOR SEAT TRACKS HAVE CORROSION.  REMOVED UNSERVICEABLE SEAT TRACK LT NR1 AND LT NR2 AND REPALCED BY SERVICEABLE SEAT TRACK PN NK6-2075 IAW AMM 53-01-11.
